Please use this identifier to cite or link to this item:
|Type:||Artigo de periódico|
|Title:||Oral adverse reactions after injection of cosmetic fillers: report of three cases|
|Abstract:||The use of injectable cosmetic fillers in orofacial tissues has increased in the past few years. Although a wide variety of agents are available on the market and satisfactory results have been achieved, adverse reactions can be observed. The authors report three new cases of oral reactions in three women who received injections of different cosmetic fillers in the perioral area. In two cases, the lesions presented as nodules on the lip mucosa, and in the last case, as an intraoral ulcer with submental swelling. Considering the concern of patients about malignancies in these lesions, clinicians and pathologists should be aware of these adverse reactions and a detailed history should be made to diagnose these conditions.|
|Citation:||International Journal Of Oral And Maxillofacial Surgery. Churchill Livingstone, v. 42, n. 4, n. 432, n. 435, 2013.|
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.